MAUDE Adverse Event Report: 3M HEALTH CARE 3M STERI-DRAPE LARGE TOWEL DRAPE; DRAPE, SURGICAL

3M HEALTH CARE 3M STERI-DRAPE LARGE TOWEL DRAPE; DRAPE, SURGICAL
Model Number 1010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erythema (1840); Itching Sensation (1943); Rash (2033)
Date of Event 07/15/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient identifier & weight: information was not provided.Without a lot number, the expiration date and manufacture date could not be determined.No sample was received for analysis and no lot number was provided.A 2-year review of historical complaint data showed no trends.3m will continue to monitor.
 
Event or Problem Description
A physician reported that a patient developed suspected contact dermatitis, described as skin rash with redness, itchiness and blisters along the drape edges after application of a 3m¿ steri-drape¿ large towel drape 1010 during spinal surgery.The rash is located on the anterior neck/superior torso region, size reported as greater than 25x6cm at the largest linear region.Skin preparation included application of mastisol® liquid adhesive.The skin was reported as dry prior to application of the drape.The drape was in place 1-2 days before the symptoms began.Medical treatment consisted of intravenous, oral, and topical corticosteroids.Healing is in progress and the patient is reported as in stable condition.
 
Additional Manufacturer Narrative
Patient age was not provided; added , weight of (b)(6) kg.

Brand Name
3M STERI-DRAPE LARGE TOWEL DRAPE
Common Device Name
DRAPE, SURGICAL
Manufacturer (Section D)
3M HEALTH CARE
2510 conway ave
mn
MDR Report Key10376373
Report Number2110898-2020-00040
Device Sequence Number2567209
Product Code PUI
UDI-Device Identifier30707387057252
UDI-Public30707387057252
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1010
Device Catalogue Number1010
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2020
Supplement Date Received by Manufacturer07/21/2020
Initial Report FDA Received Date08/06/2020
Supplement Report FDA Received Date08/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MASTISOL® LIQUID ADHESIVE.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR
Patient Weight85